RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 2, Pages 209–213 (Mi zvmmf9649)  

This article is cited in 2 scientific papers (total in 2 papers)

On the skew-symmetric part of the Toeplitz component in the real normal $(T+H)$-problem

V. N. Chugunov

Institute of Numerical Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: The real normal Toeplitz-plus-Hankel problem is to characterize the matrices that can be represented as sums of two real matrices of which one is Toeplitz and the other Hankel. For a matrix of this type, relations are found between the skew-symmetric part of the Toeplitz component and the matrix obtained by reversing the order of columns in the Hankel component.

Key words: real normal Toeplitz-plus-Hankel problem, Toeplitz matrix, Hankel matrix, circulant, skew-circulant

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:2, 198–202

Bibliographic databases:

UDC: 519.61
Received: 14.09.2010

Citation: V. N. Chugunov, “On the skew-symmetric part of the Toeplitz component in the real normal $(T+H)$-problem”, Zh. Vychisl. Mat. Mat. Fiz., 52:2 (2012), 209–213; Comput. Math. Math. Phys., 52:2 (2012), 198–202

Citation in format AMSBIB
\Bibitem{Chu12}
\by V.~N.~Chugunov
\paper On the skew-symmetric part of the Toeplitz component in the real normal $(T+H)$-problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 2
\pages 209--213
\mathnet{http://mi.mathnet.ru/zvmmf9649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2953309}
\zmath{https://zbmath.org/?q=an:06057654}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012CMMPh..52..198C}
\elib{http://elibrary.ru/item.asp?id=17353054}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 2
\pages 198--202
\crossref{https://doi.org/10.1134/S0965542511120116}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303535300003}
\elib{http://elibrary.ru/item.asp?id=17977529}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857537301}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9649
  • http://mi.mathnet.ru/eng/zvmmf/v52/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Chugunov, “Representation of Real Normal $(T+H)$ Matrices in the Case where the Skew-Symmetric Parts of Both Summands are Circulant Matrices”, Math. Notes, 96:2 (2014), 275–284  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. N. Chugunov, “Representation of Real Normal $(T+H)$ Matrices in the Case where the Skew-Symmetric Parts of both Summands are Skew-Circulant Matrices”, Math. Notes, 98:2 (2015), 289–300  mathnet  crossref  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:187
    Full text:54
    References:40
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020